# SDR ASOA2012070301857

- Difficulty date: June 29, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 20,673 hours, 19,125 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Failed
- Location: Te Flaps
- Part time: 986,184 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 20 DEGREES.  EMERGENCY DECLARED, ACFT RETURNED TO DEPARTURE.  COMPLIED WITH FLAP FAIL AD 2009-06-12, R & R FLAP CONTROL LEVER, OPS CHECKED OK IAW AMM 27-51-01.
